Unique solutions of some Voltera integral equations.
Mathematica Scandinavica, Tome 48 (1981), pp. 59-67
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
trivial solution, integral inequality, nonlinear Volterra equations, uniqueness, comparison theorems
@article{MS2_1981__48_166737,
author = {Gustaf Gripenberg},
title = {Unique solutions of some {Voltera} integral equations.},
journal = {Mathematica Scandinavica},
pages = {59--67},
year = {1981},
volume = {48},
zbl = {0463.45002},
url = {http://geodesic.mathdoc.fr/item/MS2_1981__48_166737/}
}
Gustaf Gripenberg. Unique solutions of some Voltera integral equations.. Mathematica Scandinavica, Tome 48 (1981), pp. 59-67. http://geodesic.mathdoc.fr/item/MS2_1981__48_166737/